# SDR VTZA98039

- Difficulty date: January 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 909
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hydraulic Pump
- Part number: 384925
- Condition: Failed
- Location: Right
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 6274 - BUF-IAD - DURING APPROACH, AIRCRAFT MADE A SCHEDULED LANDING DUE FLAP INDICATIONS 10 DEGREES IN FLIGHT WITH HANDLE AT ZERO ON LANDING PLUS TOTAL LOSS OF HYDRAULIC POWER ON LANDING.  AIRCRAFT WENT TO GATE AND WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED HYDRAULIC PUMP, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
